Alert archive / California / Frost Advisories in 2020
Frost Advisory 3, NWS San Diego, CA
NWS San Diego, CA issued this frost advisory at Oct 26, 2020, 3:37 AM PDT for San Bernardino County, California. It took effect at Oct 27, 2020, 3:00 AM PDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2020, 3:37 AM PDT (10:37 UTC)
- In effect from
- Oct 27, 2020, 3:00 AM PDT
- Expired
- Oct 27, 2020, 8:00 AM PDT
- In force
- 5 hr
- Issued by
- NWS San Diego, CA
County San Bernardino County, CA
The radar
The Edwards AFB radar (KEYX), 129 km from the middle of the area, began a volume at 10:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 10.6 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3065 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
437 WWUS76 KSGX 261037 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 337 AM PDT Mon Oct 26 2020 CAZ048-055-057-554-262315- /O.CON.KSGX.HW.W.0007.000000T0000Z-201027T2100Z/ San Bernardino and Riverside County Valleys-The Inland Empire- San Bernardino County Mountains-Santa Ana Mountains and Foothills- Orange County Inland Areas- Including the cities of Riverside, San Bernardino, Ontario, Moreno Valley, Fontana, Rancho Cucamonga, Corona, Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Santa Ana, Anaheim, Garden Grove, Orange, Fullerton, and Mission Viejo 337 AM PDT Mon Oct 26 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT TUESDAY... * WHAT...Areas of northeast winds 30 to 40 mph with gusts to 65 mph. Isolated gusts to 80 mph. Strongest winds near the coastal slopes of the San Bernardino County mountains and near the lower coastal slopes of the Santa Ana Mountains. The strongest and most widespread winds are expected from mid morning through this afternoon. * WHERE...Inland Orange County, and the Inland Empire and surrounding coastal mountain slopes. * WHEN...Until 2 PM PDT Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Visibility could be reduced today in blowing dust in portions of the Inland Empire and inland Orange County. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ060-262315- /O.NEW.KSGX.FR.Y.0003.201027T1000Z-201027T1500Z/ /O.CON.KSGX.FR.Y.0002.000000T0000Z-201026T1600Z/ Apple and Lucerne Valleys- Including the cities of Victorville, Hesperia, and Apple Valley 337 AM PDT Mon Oct 26 2020 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM PDT TUESDAY... * WHAT...Temperatures as low as 30 will result in frost formation. * WHERE...Apple and Lucerne Valleys. * WHEN...Until 9 AM PDT this morning and from 3 AM to 8 AM PDT Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ CAZ061-065-262315- /O.EXT.KSGX.WI.Y.0018.000000T0000Z-201027T0000Z/ Coachella Valley-San Gorgonio Pass Near Banning- Including the cities of Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, Banning, and Desert Hot Springs 337 AM PDT Mon Oct 26 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WHAT...North winds 25 to 35 mph with gusts to 55 mph expected. * WHERE...Coachella Valley and San Gorgonio Pass Near Banning. * WHEN...Until 5 PM PDT this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Visibility reduced at times in blowing dust and blowing sand. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ043-050-552-262315- /O.CON.KSGX.WI.Y.0018.000000T0000Z-201027T0000Z/ San Diego County Coastal Areas-San Diego County Valleys- Orange County Coastal Areas- Including the cities of Huntington Beach and Costa Mesa 337 AM PDT Mon Oct 26 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WHAT...Northeast winds 25 to 35 mph with gusts to 55 mph expected. * WHERE...Orange County Coastal Areas, and northwestern portions of the San Diego County coast and valleys. * WHEN...Until 5 PM PDT this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego 17
4 follow-up statements
425 WWUS76 KSGX 262128 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 228 PM PDT Mon Oct 26 2020 CAZ048-055-057-554-270530- /O.CON.KSGX.HW.W.0007.000000T0000Z-201027T2100Z/ San Bernardino and Riverside County Valleys-The Inland Empire- San Bernardino County Mountains-Santa Ana Mountains and Foothills- Orange County Inland Areas- Including the cities of Riverside, San Bernardino, Ontario, Moreno Valley, Fontana, Rancho Cucamonga, Corona, Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Santa Ana, Anaheim, Garden Grove, Orange, Fullerton, and Mission Viejo 228 PM PDT Mon Oct 26 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT TUESDAY... * WHAT...Northeast winds 30 to 40 mph with gusts to 70 mph. Isolated gusts to 80 mph below favored canyons. After midnight tonight through Tuesday afternoon, northeast winds 20 to 30 mph with gusts to 60 mph. Strongest winds from the coastal slopes of the San Bernardino County mountains, across the northern Inland Empire extending to the Santa Ana Mountains and inland Orange County. * WHERE...Inland Orange County, the Inland Empire and surrounding coastal mountain slopes. Strongest winds below the Cajon Pass and on the foothills of the Santa Ana Mountains. * WHEN...Until 2 PM PDT Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Visibility will be reduced at times in dust and smoke. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ060-270530- /O.CON.KSGX.FR.Y.0003.201027T1000Z-201027T1500Z/ Apple and Lucerne Valleys- Including the cities of Victorville, Hesperia, and Apple Valley 228 PM PDT Mon Oct 26 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT TUESDAY... * WHAT...Temperatures in the lower 30s. * WHERE...Apple and Lucerne Valleys. * WHEN...From 3 AM to 8 AM PDT Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ CAZ061-065-270000- /O.CON.KSGX.WI.Y.0018.000000T0000Z-201027T0000Z/ Coachella Valley-San Gorgonio Pass Near Banning- Including the cities of Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, Banning, and Desert Hot Springs 228 PM PDT Mon Oct 26 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WHAT...North winds 25 to 35 mph with gusts to 50 mph expected. * WHERE...Coachella Valley and San Gorgonio Pass Near Banning, strongest winds north and east of I-10. * WHEN...Until 5 PM PDT this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Visibility reduced at times in blowing dust and blowing sand. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ043-050-552-270000- /O.CON.KSGX.WI.Y.0018.000000T0000Z-201027T0000Z/ San Diego County Coastal Areas-San Diego County Valleys- Orange County Coastal Areas- Including the cities of Huntington Beach and Costa Mesa 228 PM PDT Mon Oct 26 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WHAT...Northeast winds 25 to 35 mph with gusts to 55 mph expected. * WHERE...Orange County Coastal Areas, and northwestern portions of the San Diego County coast and valleys. * WHEN...Until 5 PM PDT this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Gregoria
084 WWUS76 KSGX 270516 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 1016 PM PDT Mon Oct 26 2020 CAZ048-055-057-554-271330- /O.CON.KSGX.HW.W.0007.000000T0000Z-201027T2100Z/ San Bernardino and Riverside County Valleys-The Inland Empire- San Bernardino County Mountains-Santa Ana Mountains and Foothills- Orange County Inland Areas- Including the cities of Riverside, San Bernardino, Ontario, Moreno Valley, Fontana, Rancho Cucamonga, Corona, Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Santa Ana, Anaheim, Garden Grove, Orange, Fullerton, and Mission Viejo 1016 PM PDT Mon Oct 26 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT TUESDAY... * WHAT...Northeast winds 20 to 30 mph with gusts to 60 mph. Strongest winds from the coastal slopes of the San Bernardino County mountains, across the northern Inland Empire extending to the Santa Ana Mountains and inland Orange County. * WHERE...Inland Orange County, the Inland Empire and surrounding coastal mountain slopes. Strongest winds below the Cajon Pass and on the foothills of the Santa Ana Mountains. * WHEN...Until 2 PM PDT Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Visibility will be reduced at times in dust and smoke. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ060-271330- /O.CON.KSGX.FR.Y.0003.201027T1000Z-201027T1500Z/ Apple and Lucerne Valleys- Including the cities of Victorville, Hesperia, and Apple Valley 1016 PM PDT Mon Oct 26 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT TUESDAY... * WHAT...Temperatures in the lower 30s. * WHERE...Apple and Lucerne Valleys. * WHEN...From 3 AM to 8 AM PDT Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ jmb For more information please visit weather.gov
948 WWUS76 KSGX 270937 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 237 AM PDT Tue Oct 27 2020 CAZ048-055-057-554-272100- /O.CON.KSGX.HW.W.0007.000000T0000Z-201027T2100Z/ San Bernardino and Riverside County Valleys-The Inland Empire- San Bernardino County Mountains-Santa Ana Mountains and Foothills- Orange County Inland Areas- Including the cities of Riverside, San Bernardino, Ontario, Moreno Valley, Fontana, Rancho Cucamonga, Corona, Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Santa Ana, Anaheim, Garden Grove, Orange, Fullerton, and Mission Viejo 237 AM PDT Tue Oct 27 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... * WHAT...Areas of northeast winds 20 to 20 mph with gusts to 50 mph. Isolated gusts to 60 mph. * WHERE...Mountains in San Bernardino and Riverside Counties, the Inland Empire, and inland Orange County. * WHEN...Until 2 PM PDT this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ060-271500- /O.CON.KSGX.FR.Y.0003.201027T1000Z-201027T1500Z/ Apple and Lucerne Valleys- Including the cities of Victorville and Apple Valley 237 AM PDT Tue Oct 27 2020 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... * WHAT...Temperatures as low as 33 may result in frost formation. * WHERE...Apple and Lucerne Valleys. * WHEN...Until 8 AM PDT this morning. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego 17
307 WWUS76 KSGX 271457 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 757 AM PDT Tue Oct 27 2020 CAZ060-271600- /O.EXP.KSGX.FR.Y.0003.000000T0000Z-201027T1500Z/ Apple and Lucerne Valleys- Including the cities of Victorville and Apple Valley 757 AM PDT Tue Oct 27 2020 ...FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING... Temperatures are increasing this morning and the frost advisory will be allowed to expire at 8 AM. $$ CAZ048-055-057-554-272100- /O.CON.KSGX.HW.W.0007.000000T0000Z-201027T2100Z/ San Bernardino and Riverside County Valleys-The Inland Empire- San Bernardino County Mountains-Santa Ana Mountains and Foothills- Orange County Inland Areas- Including the cities of Riverside, San Bernardino, Ontario, Moreno Valley, Fontana, Rancho Cucamonga, Corona, Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Santa Ana, Anaheim, Garden Grove, Orange, Fullerton, and Mission Viejo 757 AM PDT Tue Oct 27 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... * WHAT...Areas of northeast winds 20 to 30 mph with gusts to 50 mph. Isolated gusts to 60 mph. * WHERE...Mountains in San Bernardino and Riverside Counties, the Inland Empire, and inland Orange County. * WHEN...Until 2 PM PDT this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ SS For more information from the National Weather Service visit http://weather.gov/sandiego
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this frost advisory went out at Oct 25, 9:00 PM PDT, 6 hours 37 minutes earlier.
Area forecast discussion, Oct 25, 9:00 PM PDT, 6 hours 37 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
900 PM PDT Sun Oct 25 2020
.SYNOPSIS...
Scattered light showers from the coast to the mountains will come to
an end this evening as a vigorous upper trough passes across the
region. This will be followed by developing Santa Ana winds after
midnight tonight, strengthening through Monday and lasting through
Tuesday. Strong and potentially damaging winds are forecast from the
San Bernardino and Riverside County mountains, the Inland Empire and
inland Orange County. The strong northeast winds combined with
crashing humidity will lead to critical fire weather conditions
across these areas late tonight through Tuesday, a dangerous
situation should any fires start. Less wind will occur overall for
San Diego County. An upper ridge will build in mid and late week,
leading to weakening winds and warming conditions.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
-Forecast Highlights-
* Strong Santa Ana Winds Develop Late Tonight-Tuesday SBD to OC
* Damaging Wind Potential and Critical Fire Weather Conditions
Evening Forecast Update:
The latest high resolution HRRR shows the Santa Ana wind event
quickly unfolding late tonight from around dawn through the day
Monday. Peak winds could top 70 mph at times through and immediately
below the passes and canyons, which will have the potential to cause
wind damage and disrupt power and travel conditions. The latest
forecast remains on track, and therefore no significant updates to
the forecast were needed this evening. An updated rain report was
just issued and patchy light rain showers will continue through late
this evening, especially in San Diego County. You can see the latest
rain report at the top of our website and on our social media feeds.
A peak wind report was also issued, which features the onshore
strong winds, which are now dying off, before switching to offshore
after midnight.
Previous Forecaster Discussion, issued at 304 PM PDT:
A vigorous upper trough with core moving over the Great Basin is
phasing with an upper low off our coast. This feature will move
south across our region tonight. Scattered showers ahead of it
(light/insignificant) will come to an end followed by potential high
impact weather for parts of our service area as a strong Santa Ana
wind develops.
The winds will switch to northeast after midnight tonight at around
2 AM and this will commence this much advertised Santa Ana Wind
event. Santa Ana winds will steadily increase overnight and become
potentially damaging extending into Tuesday afternoon impacting the
coastal mountain slopes of the San Bernardino and Riverside County
mountains, the Inland Empire extending to inland Orange County. The
period of greatest concern is from dawn Monday through 11 PM Monday.
There will be mixing and winds will be most widespread and gusty
late tonight through about noon Monday. Hi-res models suggest that
by mid afternoon Monday extending through Monday evening, we
transition to an environment favorable for mountain waves and WRF
cross sections show surfacing mountain waves over parts of the
Inland Empire and inland Orange County. This could mean that
although winds may let up in some areas late Monday morning into the
afternoon, if mountain waves surface, sudden and damaging wind gusts
to 70 mph could occur. This is the time of best dynamic forcing for
SoCal, which could allow for severe wind gusts to occur.
Again, the corridor of strongest winds will impact areas below the
Cajon Pass stretching across the northern Inland Empire in and
around Rancho Cucamonga, Ontario, Glen Avon, extending southwest
into inland Orange County, including areas in and around Orange,
Tustin, Lake Forest to San Clemente. The wind orientation is not
favorable for widespread, strong winds across San Diego County.
The only exception is north of Oceanside, which could see strong
wind gusts of 50+ mph. Otherwise, the strong winds over San Diego
County look to remain localized to ridge tops and much less
intense than further north.
Temperatures will tumble especially across the mountains and
deserts. Lows in the lower 30s are forecast for the high desert.
Sensitive vegetation could be killed there as localized temps to
around the freezing mark are forecast.
Compressional warming west of the mountains will occur with
noticeably warmer readings on Tuesday as Santa Anas continue. The
winds will relax Tuesday afternoon/evening as the forcing moves east
and away from the region.
Upper ridging will build in mid/late week. This will lead to
tranquil weather conditions along with gradual warming. The marine
layer likely will make a return late this week for nighttime and
morning low cloudiness making a comeback after clear days Monday
through Thursday.
&&
.AVIATION...
252000Z...Coast/Valleys/Coastal Mountain Slopes...BKN-OVC cloud
layers with bases ranging from 2500-4500 feet MSL and tops to 6500
feet MSL will continue through tonight, with scattered -SHRA
bringing local vis 3-5 miles. Only local SCT conditions will occur.
Higher terrain will be obscured at times. Clouds will dissipate 10Z-
16Z Mon with areas of surface northeast winds 20-35 knots and gusts
to 55 knots developing Mon mainly after 12Z VCNTY KSNA, KRAL, KONT,
KSBD, KRIV.
Mountain Crests/Desert Mountain Slopes/Deserts...Mostly clear with
unrestricted vis through Monday, except for clouds/fog near the
mountain crests through this evening. Areas of gusty west winds 20-
30 knots with gusts to 50 knots will continue in the mountains,
through San Gorgonio Pass, and into the deserts through tonight,
with northeast winds 20-35 knots and gusts to 55 knots developing
tonight, mainly near the mountain crests, continuing Monday.
&&
.MARINE...
Northeast winds will increase over the nearshore water late
tonight with gusts to 25 knots possible off the northern San Diego
County coast. A Small Craft Advisory is in effect from 5 AM Monday
through 5 AM Tuesday due to areas of northeast winds which will
gust to 30 knots, creating conditions hazardous to small craft
operators. Benign marine conditions will return Tuesday.
&&
.FIRE WEATHER...
...Red Flag Warning 2 AM Monday Through 6 PM Tuesday for Strong
Northeast Winds and Extremely Low Relative Humidity for the San
Bernardino and Riverside County Mountains, the Inland Empire, San
Gorgonio Pass, and Inland Orange County...
Santa Ana winds will begin after midnight tonight, increasing in
speed overnight and continuing through Tuesday. The strongest winds
are forecast to occur between dawn Monday through Monday evening.
Northeast winds of 20 to 40 mph with gusts to 70 mph are expected.
The Santa Ana will bring extremely dry air into Southern California
with relative humidity falling to 5-10% away from the coast Monday
through Tuesday. Little overnight recovery is expected.
The corridor of strongest winds will impact areas below the Cajon
Pass stretching across the northern Inland Empire in and around
Rancho Cucamonga, Ontario, Glen Avon, extending southwest into
inland Orange County, including areas in and around Orange, Tustin,
Lake Forest to San Clemente. The winds are expected to ease Tuesday
afternoon, but will still be locally gusty.
The strength and areal coverage of wind for San Diego County will be
lower. The strongest winds there will occur north of Oceanside.
For east County it looks like the strongest winds will remain on
the ridges where gusts to 50 mph or so will be possible. Still,
locally gusty winds briefly to 20-40 mph into the foothills and
valleys along with low relative humidity of 5-10% will lead to
elevated fire weather conditions for the mountains and valleys of
San Diego County Monday through Tuesday.
&&
.HYDROLOGY...
Scattered, light showers will continue from the coast to the coastal
mountain slopes through this evening, favoring San Diego County.
Total rainfall amounts will be less than 0.10 inches at most
locales. However, the coastal mountain slopes are forecast to
receive 0.20 to perhaps up to 0.50 inches, with the max along the
San Diego County mountain coastal slopes. Max hourly rainfall rates
will be 0.10/hr. Any runoff will be quite limited.
&&
.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory until 10 PM PDT this evening for Coachella Valley-
Riverside County Mountains-San Diego County Deserts-San
Diego County Mountains-San Gorgonio Pass Near Banning.
Frost Advisory from 3 AM to 9 AM PDT Monday for Apple and
Lucerne Valleys.
Red Flag Warning from 2 AM Monday to 6 PM PDT Tuesday for Orange
County Inland Areas-Riverside County Mountains-Including
The San Jacinto Ranger District Of The San Bernardino
National Forest-San Bernardino County Mountains-Including
The Mountain Top And Front Country Ranger Districts Of The
San Bernardino National Forest-San Bernardino and Riverside
County Valleys -The Inland Empire-San Gorgonio Pass Near
Banning-Santa Ana Mountains-Including The Trabuco Ranger
District of the Cleveland National Forest.
Wind Advisory from 2 AM to 5 PM PDT Monday for Orange County
Coastal Areas-San Diego County Coastal Areas-San Diego
County Valleys.
Wind Advisory from 2 AM to 11 PM PDT Monday for Coachella Valley-
San Gorgonio Pass Near Banning.
High Wind Warning from 2 AM Monday to 2 PM PDT Tuesday for
Orange County Inland Areas-San Bernardino County Mountains-
San Bernardino and Riverside County Valleys-The Inland
Empire-Santa Ana Mountains and Foothills.
PZ...Small Craft Advisory from 5 AM Monday to 5 AM PDT Tuesday for
Coastal Waters from San Mateo Point to the Mexican Border
and out to 30 nm-Waters from San Mateo point to the Mexican
Border Extending 30 to 60 nm out including San Clemente
Island.
&&
PUBLIC...Gregoria/JMB
AVIATION/MARINE...PGNearby
Frost Advisories in California, 2020Every frost advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.